MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. BLINK-N-CLEAN; REWETTERS

JOHNSON & JOHNSON SURGICAL VISION, INC. BLINK-N-CLEAN; REWETTERS
Model Number 08772X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Irritation (1941); Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Date of event: exact date unknown, information not provided.Best estimate is between (b)(6) 2019.(b)(4).Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no complaint was reported in the previous 12 months.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Consumer reported that she purchased blink and clean lens drops around (b)(6) but upon using the drops she experienced irritation, tingling and bumps.She stopped using the drops and the symptoms abated.Her doctor prescribed antibiotics and blink lubricating drops for her dry eye and to provide immediate comfort.She tried the blink and clean lens drops again yesterday ((b)(6) 2020) and experienced the same thing plus irritation on the eye lid and the skin around the eye.Her eyes feel better but are still tender.Thru additional follow-up the consumer reiterated that her eyes feel better although there is still discomfort.Additionally, she reported that her eyes are sensitive to ¿screens¿ and light.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
BLINK-N-CLEAN
Common Device Name
REWETTERS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9628992
Report Number3004178847-2020-00003
Device Sequence Number10851206
Product Code LPN
UDI-Device Identifier30827444000127
UDI-Public(01)30827444000127(17)200504(10)ZD05433
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P850088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/04/2020
Device Model Number08772X
Device Lot NumberZD05433
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005